Couldn't find what you looking for?

TRY OUR SEARCH!

I have come off the pill on the 10th october after 8 years on it, and had my normal withdrawal bleed on the 14th. Since then I had been ok, although as of yesterday I have had a thick, stretchy brown/red mucus.
and i have stomach cramps

can you tell me what this is, am i pregnant, ovulating, etc
Urgently please as i am worried :$

thanks in advance

Loading...

Did you ever find an answer about this? The same thing happened to me last week and I've been wondering about it ever since. I just went off the pill this month then had stomach cramps and the brown mucus. Weird!
Reply

Loading...

I am experiencing the same thing too! I was on the pill for 7 years and have been off of it for 6 months. I started with the irregeular bleeding last month. I have an appointment with an Ob/Gyn in March but I managed to get it bumped up to this week. As soon as I find out what it happening, I will let you know.
Reply

Loading...